# SDR AALA202512103373

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 26,507 hours, 11,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY SEAT LIGHTS OUT ROW 27ABC TO ROW 33ABC. SECURED CONNECTOR FROM HARNESS 4NS047-2260 AT SEAT 26ABC. PER WDM 33-51-22.
